# SDR TWAA9735001

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45773
- Engine: Pwa JT8D7A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

BNA - DURING TAKEOFF ROLL, NR 1 ENGINE, S/N 3817, SPOOLED DOWN DUE TO A FAILED FUEL PUMP.  REMOVED AND REPLACED FUEL PUMP, MFG P/N 378200, AND JET FUEL CONTROL, MFG PUMP.  REMOVED AND REPLACED FUEL PUMP, MFG P/N 378200, AND JET FUEL CONTROL, MFG 743602-5.  OPERATIONAL CHECK NORMAL.  (M)
